I've Pro Plus Watch

**noooni**
Badges: 3
Rep:
?
#41
Report 12 years ago
#41
You know if you stay up all night because of pro-plus, do you have to make up the time you missed for sleeping, i mean do you get really tired during and exam or something like that?
0
reply
filastini
Badges: 1
Rep:
?
#42
Report Thread starter 12 years ago
#42
I don't, it's just after the exam I rush home and sleep for hours lol

That's what I did last time and I felt great that I revised and my nap after was even better
0
reply
lapsaJ
Badges: 2
Rep:
?
#43
Report 12 years ago
#43
Know what you mean. Ive got 5 exams left, all tomorrow so I can afford to screw up my body clock and pull an all nighter.
0
reply
filastini
Badges: 1
Rep:
?
#44
Report Thread starter 12 years ago
#44
What time do you exams start & finish and are you planning to sleep a little before them.. ?
0
reply
lapsaJ
Badges: 2
Rep:
?
#45
Report 12 years ago
#45
Start at half 8. Got 2 physics then so 3 hours straight.

One hour break.

1pm for 3 hours economics.

Finish at 4, go home and kip.
0
reply
filastini
Badges: 1
Rep:
?
#46
Report Thread starter 12 years ago
#46
Woah.. :eek: Good luck mate! I start mine at half 1 and even then I don't know how I'd cope.
0
reply
lapsaJ
Badges: 2
Rep:
?
#47
Report 12 years ago
#47
Worst thing is: Im on TSR when I should be revising.
0
reply
xXMessedUpXx
Badges: 14
Rep:
?
#48
Report 12 years ago
#48
(Original post by Invisiblank)
you can never have too much caffiene
oh yes...you can

had an all nighter that entailed 1 packet of pro plus,2 packets (containing 48 strips) of caffine strips (desolvedon your tongue) 2 cans of red bull and a bottleof lucazade

result: hallucinatiating at 3am, thought i could hear voices talking to me, i then started shaking violently and passed out on my bed. next morning wok up feeling jittery and sick, went into 6th form, starting shaking, had a panic attak and fainted

so yes..you can have too much :afraid:
0
reply
filastini
Badges: 1
Rep:
?
#49
Report Thread starter 12 years ago
#49
:afraid:
0
reply
mc_watson87
Badges: 18
Rep:
?
#50
Report 12 years ago
#50
I lopve ytou babyt do do do do do do do
0
reply
xXMessedUpXx
Badges: 14
Rep:
?
#51
Report 12 years ago
#51
(Original post by justfarhan)
:afraid:
the had to physically prise the caffine strips from my hand,even tho i was so ill/psychotic i still *needed* them *rocks back and forth*
0
reply
lapsaJ
Badges: 2
Rep:
?
#52
Report 12 years ago
#52
Oh dear.
0
reply
filastini
Badges: 1
Rep:
?
#53
Report Thread starter 12 years ago
#53
Sounds almost like a schizo :blushing:
0
reply
lapsaJ
Badges: 2
Rep:
?
#54
Report 12 years ago
#54
Im starting to rock on my chair now, swaying a bit. Not good.
0
reply
xXMessedUpXx
Badges: 14
Rep:
?
#55
Report 12 years ago
#55
(Original post by lapsaJ)
Im starting to rock on my chair now, swaying a bit. Not good.
me too

tho i think its the half bottle of vodak i have had thats making me do so
0
reply
Fluent in Lies
Badges: 0
Rep:
?
#56
Report 12 years ago
#56
Drugs are bad, kids.
0
reply
lapsaJ
Badges: 2
Rep:
?
#57
Report 12 years ago
#57
Yes, 'vodak' usually brings that out in you.
0
reply
xXMessedUpXx
Badges: 14
Rep:
?
#58
Report 12 years ago
#58
(Original post by lapsaJ)
Yes, 'vodak' usually brings that out in you.
oopsy
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Have you registered to vote?

Yes! (273)
38.18%
No - but I will (51)
7.13%
No - I don't want to (51)
7.13%
No - I can't vote (<18, not in UK, etc) (340)
47.55%

Watched Threads

View All